Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Sertraline / Zoloft / Lustral Post here any messages about sertraline
Reply
 
Thread Tools Display Modes
  #1  
Old 28-10-12, 13:13
PanicYeNot's Avatar
PanicYeNot PanicYeNot is offline
New member
 
Join Date: Oct 2012
Posts: 66
Question Sertraline - stomach problems help!

Hi everyone

I'm new to this site, found it when 'Googling' side effects of Sertraline and was amazed at the number of people suffering with these tablets! It's good to know I'm not alone but alarming that something that's meant to help seems to give you more anxiety than you had in the first place! I would love to hear from anyone who is having a tough time with these tablets and see if we can help each other? Am on 3rd week at 100 mg and boy does it upset my stomach...is anybody else having this issue, it's all very well saying persevere but there's only so long you can tolerate this, especially when you have to work...any advice PLEASE??
Reply With Quote
  #2  
Old 31-10-12, 11:03
PanicYeNot's Avatar
PanicYeNot PanicYeNot is offline
New member
 
Join Date: Oct 2012
Posts: 66
Re: Sertraline - stomach problems help!

All those views and not one reply well I shall just post an update to the above for anyone who is interested. I have cut back to 50 mg and lo and behold the stomach probs are not as severe, sadly still there tho. It seems that many people suffer with cramps and diarrhea on Sertraline, not great is it and also makes you anxious worrying you have some serious stomach problem! So the doc suggests I try yet another different med, Trazodone, which apparently is good for insomnia, which I don't have Aaaaaarrrgggghhh so frustrating, surely I'm not the only one in this situation...would be great to hear other people's experiences/views please.
Reply With Quote
  #3  
Old 31-10-12, 12:08
Floridagirl Floridagirl is offline
 
Join Date: Mar 2012
Posts: 16
Re: Sertraline - stomach problems help!

Hi just saw this thread! Was prescribed sertraline yesterday but afraid to take it - I feel bad enough now without adding to it. Would like some reassurance that it is worth taking and will help. I hate how I feel right now but ave woken up this morning determined to overcome my lightheadedness and panic. I sometimes feel that docs just prescribe to get you out of the surgery.

I haven't really answered your questions but just wanted you to know that I have read and not run....

X
Reply With Quote
  #4  
Old 31-10-12, 15:03
ajones473@yahoo.com ajones473@yahoo.com is offline
New member
 
Join Date: Oct 2012
Posts: 50
Re: Sertraline - stomach problems help!

I tried Sertraline 15 years ago, & it made me feel so sick that I had to take Maxolon on prescription. I got really fed up & stopped taking it , & Iv`e been much happier without any medication since.
Reply With Quote
  #5  
Old 31-10-12, 19:20
stamags stamags is offline
New member
 
Join Date: Jan 2012
Posts: 99
Re: Sertraline - stomach problems help!

Hi. Have been on sert since may and really hadn't many side effects except maybe heightened anxiety,or maybe just thought that as that's what this illness does to you.I just think if we didn't read too much of what might happen to us when taking these meds we might not have so many side effects.
Reply With Quote
  #6  
Old 31-10-12, 21:02
PanicYeNot's Avatar
PanicYeNot PanicYeNot is offline
New member
 
Join Date: Oct 2012
Posts: 66
Re: Sertraline - stomach problems help!

Thanks for the replies! It is worrying when you're prescribed a new med and tbh I am not usually one to read about side effects beforehand. I didnt with Sertraline and just took the docs word that it would help...ho hum lol. What do you do tho, keep trying different ones? Hardly ideal is it.
Hey Floridagirl, what dose has doc prescribed for you? Have you taken any other meds before or is this the first?
Reply With Quote
  #7  
Old 02-11-12, 13:29
Floridagirl Floridagirl is offline
 
Join Date: Mar 2012
Posts: 16
Re: Sertraline - stomach problems help!

Hi

Have not taken anxiety meds before but am really considering it now. To cut a long story short just had the worst panic attack with chest pain etc due to hearing my mobile ring and couldn't get the phone as was driving my parents and they wouldn't know how to answer it - was waiting for update from my daughter as my granddaughter has suspected appendicitis. She is now in a&e. Am home now and feeling relaxed but can't deal with reacting the way I did so maybe sertraline is worth a try just 25 mg a day.

How's yu?

X
Reply With Quote
  #8  
Old 02-11-12, 21:07
PanicYeNot's Avatar
PanicYeNot PanicYeNot is offline
New member
 
Join Date: Oct 2012
Posts: 66
Re: Sertraline - stomach problems help!

Hiya
Sorry to hear you had an awful panic attack, they're so frightening aren't they? I guess it's got to be worth you trying, 25 mg is pretty low so you shouldn't get the side effects hopefully. The key with these meds I think is to start off low and give your body time to adjust to them, there isn't a 'quick fix' sadly.
I'm doing ok ta, managing to carry on with life pretty much as usual just wish this stomach issue would go away, hopefully it will in time!
How's your granddaughter?

x
Reply With Quote
  #9  
Old 02-11-12, 23:58
TJSMITH TJSMITH is offline
Intermediate Member
 
Join Date: Apr 2012
Posts: 728
Re: Sertraline - stomach problems help!

Stamags
How you getting on with sertraline ?
I'm having better days or weeks but still not 100 percent me
Reply With Quote
  #10  
Old 03-11-12, 01:21
Tyke's Avatar
Tyke Tyke is offline
Intermediate Member
 
Join Date: Feb 2011
Posts: 615
Re: Sertraline - stomach problems help!

I had awful stomach problems on these, but after about four weeks the side effects began to go and everything got so much better. They really worked for me in the end.
Reply With Quote
Reply

Tags
problems, sertraline, stomach


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Sertraline-Stomach Ache?? pinkunicorn Sertraline / Zoloft / Lustral 17 25-02-12 19:41
Sertraline problems evekins Sertraline / Zoloft / Lustral 2 06-12-10 15:52
sertraline problems annegibbons3 Sertraline / Zoloft / Lustral 2 12-08-10 16:45
Sertraline increase and stomach cramps? cedlong Sertraline / Zoloft / Lustral 0 14-02-10 23:15
Sertraline and stomach cramps? cedlong Sertraline / Zoloft / Lustral 1 05-02-10 21:04


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.